Our expert says:
Bibi, the side effects are due to the effect that the cortisone has on your adrenal glands. This why we try to find the minimum effective dosage rather than giving medication to try and counteract the effects of the cortisone.
You can go on a low salt diet to try and minimise the water retention, but it won’t be a 100% effective.
The weight gain is not really due to what you eat, it is more due to a metabolic effect and redistribution of fat. Going on a strict diet will cause muscle loss and not prevent the fat redistribution.
You can also drop DietDoc a line and hear what she has to say. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.